Metrics

From
Study of Some Sequences of Prime Numbers Defined by Iteration by Idir Sadani Turkish Journal of Analysis and Number Theory. 2015, 3(4), 97-103 doi:10.12691/tjant-3-4-2
Views
5634
Html 5293
Abstract 341
27 October 2015 (publication date) through 12 December 2019 *
20.38 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2718
PDF1148
Epub557
XML726
PPT0
Figures159
Tables128
Export: 1338
RIS419
BibTex428
Endnote491
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com